RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 2, Pages 17–25 (Mi ivm8108)

This article is cited in 2 papers

On the Fourier transform in nonstandard analysis

E. I. Gordon


UDC: 517.518

MSC: Primary 42A38; Secondary 03H05, 26E35, 46S20

Received: 01.06.1987


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:2, 18–27

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025